MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION TR BAND; CLAMP, VASCULAR

TERUMO MEDICAL CORPORATION TR BAND; CLAMP, VASCULAR
Model Number TRB24-REG
Medical Device Problem Codes Deflation Problem (1149); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A1: patient identifier: requested, not provided due to hospital policy a2: age & date of birth: requested, not provided due to hospital policy a3a: sex: requested, not provided due to hospital policy a4: weight: requested, not provided due to hospital policy a5: ethnicity: requested, not provided due to hospital policy a6: race: requested, not provided due to hospital policy d6a: implanted date: device was not implanted d6b: explanted date: device was not explanted e3: occupation: inventory and special projects coordinator the actual device has been returned for evaluation.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
Terumo medical corporation received the following reported information: following a cardiac cath, the tr band was placed and 15ml's of air was injected into the band.Then 5 was then replaced.Two minutes, the tr band started to deflate/lost pressure in the balloon area.There was no noticeable damage to the device.The blood loss was less than 250cc, and the patient was stable.The patient did bleed and developed a hematoma; however, was stable and okay afterwards.The size of the hematoma was unknown.A second tr band was placed on to provide pressure to the hematoma.
 
Additional Manufacturer Narrative
One tr band and packaging label were returned for assessment.The sample was subjected to visual analysis.No damage or deformities were noted on the band or balloon assembly.There is 1ml of air left in the band.The sample was subjected to leak testing.Approximately 18ml of air was injected into the band and submerged in a water bath for 30 seconds.Air bubbles were observed from the check valve.The sample failed leak testing.The check valve was deconstructed to check for damage or foreign matter.Upon deconstruction, a piece of foreign matter was found.One tr band and packaging label were returned for assessment and the sample leaked at the check valve due to foreign matter.The complaint can be confirmed for air leakage issues.The cause is foreign matter in the check valve.Manufacturing was notified about this issue.Review of the device history record showed there were no issues noted during the manufacture of the product that could have contributed to this complaint condition.Currently, no action is recommended since the risk evaluation is within the predetermined limits in the hazard based risk table (hbrt).

Brand Name
TR BAND
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer (Section G)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer Contact
stephanie handy
950 elkton blvd.
elkton, MD 21921
9499890491
MDR Report Key24816277
Report Number1118880-2026-00088
Device Sequence Number9686512
Product Code DXC
UDI-Device Identifier00389701011349
UDI-Public(01)00389701011349(17)280401(10)0001414638
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K152525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRB24-REG
Device Catalogue NumberTRB24-REG
Device Lot Number0001414638
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Supplement Date Received by Manufacturer04/30/2026
Initial Report FDA Received Date04/08/2026
Supplement Report FDA Received Date05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown